# SDR SWAA2021100626058

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 13,781 hours, 30,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP / RELAMPED AFT SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT IAW AMM 33-51-00
